Next Article in Journal
A Fractional-Order Fidelity-Based Total Generalized Variation Model for Image Deblurring
Next Article in Special Issue
Positive Solutions for Some Semipositone Fractional Boundary Value Problems on the Half-Line
Previous Article in Journal
To the Theory of Decaying Turbulence
Previous Article in Special Issue
Numerical Solutions of the Multi-Space Fractional-Order Coupled Korteweg–De Vries Equation with Several Different Kernels

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 755

Article: Operator Kernel Functions in Operational Calculus and Applications in Fractals with Fractional Operators
Authors: by Xiaobin Yu and Yajun Yin

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop